Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 119, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2012, 6:15 AM CDT for 6 counties in Tennessee. It was in force for 45 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 6:15 AM CDT (11:15 UTC)
- Expired
- Apr 26, 2012, 7:00 AM CDT
- In force
- 45 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cumberland County, TN, DeKalb County, TN, Putnam County, TN, Smith County, TN, Van Buren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 121 km from the middle of the area, began a volume at 11:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 6:23 AM CDT | HAIL 0.88 | Cookeville, TN | NICKEL SIZE HAIL REPORTED IN COOKEVILLE BY PUBLIC. |
| Apr 26, 6:23 AM CDT | HAIL 1 | Baxter, TN | |
| Apr 26, 6:25 AM CDT | HAIL 0.75 | 6 Nw Crossville, TN | |
| Apr 26, 6:25 AM CDT | HAIL 1.75 | Cookeville, TN | EMERGENCY MANAGER REPORTED HAIL UP TO GOLF BALL SIZED IN THE CITY OF COOKEVILLE. |
| Apr 26, 6:30 AM CDT | HAIL 0.75 | 4 Se Monterey, TN | |
| Apr 26, 6:38 AM CDT | HAIL 0.75 | 3 Nw Sparta, TN | DIME SIZE HAIL REPORTED JUST NW OF SPARTA. |
| Apr 26, 7:05 AM CDT | HAIL 1 | 13 Ssw Crossville, TN | REPORTED ALONG HIGHWAY 101. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 5:22 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 383 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS54 KOHX 261115
SVROHX
TNC035-041-141-159-175-185-261200-
/O.NEW.KOHX.SV.W.0119.120426T1115Z-120426T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
615 AM CDT THU APR 26 2012
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN SMITH COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN VAN BUREN COUNTY IN MIDDLE TENNESSEE...
WHITE COUNTY IN MIDDLE TENNESSEE...
CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
NORTHEASTERN DE KALB COUNTY IN MIDDLE TENNESSEE...
* UNTIL 700 AM CDT
* AT 612 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM CARTHAGE TO FAIRFIELD GLADE...AND WERE MOVING
SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
FAIRFIELD GLADE...
CROSSVILLE...
SPARTA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON THURSDAY FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3582 8478 3576 8491 3574 8502 3576 8504
3576 8523 3574 8527 3578 8545 3636 8608
3633 8584 3627 8584 3623 8574 3622 8557
3627 8550 3622 8533 3615 8520 3613 8508
3617 8503 3616 8491 3599 8471 3591 8467
TIME...MOT...LOC 1115Z 322DEG 40KT 3623 8590 3604 8488
$$
JLM2 follow-up statements
231
WWUS54 KOHX 261133
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
633 AM CDT THU APR 26 2012
TNC159-261141-
/O.CAN.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
SMITH TN-
633 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
SMITH COUNTY.
LAT...LON 3582 8478 3574 8501 3576 8523 3574 8527
3578 8545 3612 8582 3617 8579 3621 8581
3621 8578 3625 8578 3622 8557 3627 8550
3622 8533 3620 8532 3615 8520 3613 8508
3617 8503 3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1131Z 322DEG 40KT 3609 8576 3590 8475
$$
TNC035-041-141-175-185-261200-
/O.CON.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
PUTNAM TN-VAN BUREN TN-WHITE TN-CUMBERLAND TN-DE KALB TN-
633 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE KALB...CUMBERLAND...WHITE...NORTHEASTERN VAN BUREN AND PUTNAM
COUNTIES UNTIL 700 AM CDT...
AT 630 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF BAXTER TO 5
MILES NORTHWEST OF ROCKWOOD...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...COOKEVILLE...SPARTA AND DOYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3582 8478 3574 8501 3576 8523 3574 8527
3578 8545 3612 8582 3617 8579 3621 8581
3621 8578 3625 8578 3622 8557 3627 8550
3622 8533 3620 8532 3615 8520 3613 8508
3617 8503 3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1131Z 322DEG 40KT 3609 8576 3590 8475
$$
JLM356
WWUS54 KOHX 261149
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 AM CDT THU APR 26 2012
TNC141-261159-
/O.CAN.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
PUTNAM TN-
649 AM CDT THU APR 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
PUTNAM COUNTY.
LAT...LON 3582 8478 3575 8499 3576 8523 3574 8527
3578 8545 3608 8577 3607 8569 3601 8565
3607 8556 3608 8550 3603 8532 3600 8531
3598 8526 3611 8523 3610 8515 3617 8503
3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1149Z 322DEG 40KT 3599 8569 3580 8469
$$
TNC035-041-175-185-261200-
/O.CON.KOHX.SV.W.0119.000000T0000Z-120426T1200Z/
VAN BUREN TN-WHITE TN-CUMBERLAND TN-DE KALB TN-
649 AM CDT THU APR 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
DE KALB...CUMBERLAND...WHITE AND NORTHEASTERN VAN BUREN COUNTIES
UNTIL 700 AM CDT...
AT 648 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF SMITHVILLE
TO ROCKWOOD...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...SPARTA AND DOYLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3582 8478 3575 8499 3576 8523 3574 8527
3578 8545 3608 8577 3607 8569 3601 8565
3607 8556 3608 8550 3603 8532 3600 8531
3598 8526 3611 8523 3610 8515 3617 8503
3615 8490 3599 8471 3591 8467
TIME...MOT...LOC 1149Z 322DEG 40KT 3599 8569 3580 8469
$$
JLMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:57 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 26, 3:57 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CDT THU APR 26 2012 .SHORT TERM (THU-SUN)... AREA OF LOW PRESSURE WL MOVE EAST ACR OHVLY TDAY. MCS-TYPE PCPN SYSTEM WL MOVE SOUTHEAST AND CLIP NORTHEAST MID TN THIS MORNING... MAINLY AFTER 12Z. DESPITE WARM NOSE AT H8...SUFFICIENT ELEVATED DESTAB COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. AS SFC LOW PUSHES EAST ACROSS KENTUCKY...A COLD FRONT WL MOVE INTO NORTHWEST MID TN AROUND MIDDAY. AHEAD OF THE FRONT...ATM WL BECOME UNSTABLE ACROSS MIDDLE TENNESSEE WITH MODEL SHOWALTERS TO -6. THE THREAT FOR LARGE HAIL AND DAMAGING WINDS WL BE WITH ANY STORMS SOUTH OF THE FRONT THIS AFTERNOON. THE COLD FRONT WL PUSH INTO SOUTH MID TN THIS EVENING...WITH MORE STABLE AIR ACROSS THE NORTH. FNTL BDRY LOOKS TO STALL NEAR THE TN-AL BORDER TNGT...WITH THE BEST CHANCE OF PCPN SOUTHWEST. BDRY SHIFTS NORTH FRI BUT VERY SLOWLY. EXPECT A COOL DAY FRI WITH PLENTY OF CLOUDS AND SCATTERED SHOWERS. SFC LOW PRES IN THE SOUTHERN PLAINS WL PUSH A WARM FRONT NORTH FRI NIGHT...AND THE BEST CHANCE OF SHOWERS WL SHIFT BACK NORTH NEAR THE KY-TN BORDER. MORE UNSTABLE AIR SAT WITH ISO-SCT STORMS POSSIBLE. THE FNTL BDRY REMAINS NEAR THE AREA SUNDAY WITH SFC HIGH PRES NORTH...AND THE CHANCE OF STORMS WL CONTINUE. .LONG TERM (MON-WED)... STORMTRACK LOOKS TO SHIFT NORTH OF THE REGION EARLY NEXT WEEK AS SFC HIGH PRES ACROSS THE GREAT LAKES DEPARTS. WL FOLLOW THE GFS WITH LOWER POPS NEXT WEEK...AND SIDED WITH THE WARMER TEMPS IN THE EURO. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 82 57 73 63 / 50 20 50 20 CLARKSVILLE 83 52 71 63 / 20 20 50 30 CROSSVILLE 76 53 69 61 / 70 20 50 20 COLUMBIA 81 61 77 64 / 40 50 50 20 LAWRENCEBURG 81 61 82 63 / 30 50 40 10 WAVERLY 83 57 73 64 / 20 20 50 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 04
Hazardous weather outlook, Apr 26, 3:48 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 348 AM CDT THU APR 26 2012 TNZ007>011-024>034-056>066-075-077>080-093>095-270900- ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HUMPHREYS-DICKSON-CHEATHAM- DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS- PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON- DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN- WAYNE-LAWRENCE-GILES- 348 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MIDDLE TENNESSEE SOUTH AND EAST OF A LINE FROM PORTLAND TENNESSEE TO CAMDEN TENNESSEE. THIS INCLUDES MOST MIDDLE TENNESSEE COUNTIES. SVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL ARE POSSIBLE TODAY AND THIS EVENING. THE MOST LIKELY TIMES FOR THIS EVENT ARE... 5 AM TO 9 AM IN THE NORTHERN PLATEAU COUNTIES THIS MORNING...AND AGAIN THIS AFTERNOON FROM 3 PM TO 10 PM OVER MOST OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. TNZ005-006-022-023-270900- STEWART-MONTGOMERY-BENTON-HOUSTON- 348 AM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THIS AREA TODAY AND THIS EVENING. SOME THUNDERSTORMS MAY BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN JLM
In the hours before
Local storm report, Apr 26, 5:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
543 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 AM HAIL LAFAYETTE 36.52N 86.03W
04/26/2012 E0.50 INCH MACON TN PUBLIC
HALF INCH HAIL REPORTED BY PUBLIC IN LAFAYETTE.
&&
JLMLocal storm report, Apr 26, 5:54 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM HAIL GAINESBORO 36.36N 85.65W
04/26/2012 E0.88 INCH JACKSON TN EMERGENCY MNGR
JACKSON EMA REPORTS LARGE AMOUNT OF NICKEL SIZE HAIL AT
THE JACKSON COUNTY 911 CENTER.
&&
JLMLocal storm report, Apr 26, 6:03 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
603 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 AM HAIL 3 W GAINESBORO 36.36N 85.71W
04/26/2012 E0.75 INCH JACKSON TN LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN THE FLYNNS LICK AREA OF
JACKSON COUNTY.
&&
JLMLocal storm report, Apr 26, 6:05 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
605 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM HAIL COOKEVILLE 36.16N 85.51W
04/26/2012 E0.50 INCH PUTNAM TN PUBLIC
HALF INCH HAIL REPORTED NEAR COOKEVILLE BY PUBLIC
&&
JLMLocal storm report, Apr 26, 6:12 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 AM HAIL 8 NW COOKEVILLE 36.24N 85.61W
04/26/2012 E0.88 INCH JACKSON TN TRAINED SPOTTER
0608 AM HAIL CARTHAGE 36.26N 85.94W
04/26/2012 E0.88 INCH SMITH TN TRAINED SPOTTER
0608 AM HAIL ALGOOD 36.20N 85.45W
04/26/2012 E0.50 INCH PUTNAM TN TRAINED SPOTTER
&&
04Local storm report, Apr 26, 6:15 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
615 AM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL 3 NW COOKEVILLE 36.19N 85.54W
04/26/2012 E1.25 INCH PUTNAM TN TRAINED SPOTTER
&&
TBOUCHERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:56 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett | 34 min |
| Apr 26, 5:24 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Cumberland, Fentress, Jackson, Macon, Overton and 6 more | 51 min |
| Apr 26, 7:00 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 30 min |
| Apr 26, 3:40 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon, Sumner, Trousdale | 65 min |
| Apr 26, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 42 min |
| Apr 26, 4:43 PM CDT | Severe Thunderstorm Warning | OHX | Jackson, Macon, Smith, Sumner, Trousdale | 32 min |
| Apr 26, 4:47 PM CDT | Special Weather Statement | OHX | Benton | 28 min |
| Apr 26, 4:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 23 min |
| Apr 26, 5:00 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson, Sumner | 30 min |
| Apr 26, 5:14 PM CDT | Special Weather Statement | OHX | Humphreys | 31 min |
| Apr 26, 5:30 PM CDT | Special Weather Statement | OHX | Smith | 15 min |
| Apr 26, 5:33 PM CDT | Special Weather Statement | OHX | Pickett | 27 min |
| Apr 26, 5:49 PM CDT | Special Weather Statement | OHX | Wilson | 26 min |
| Apr 26, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Sumner, Wilson | 23 min |
| Apr 26, 6:15 PM CDT | Special Weather Statement | OHX | Dickson | 30 min |
| Apr 26, 6:22 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
| Apr 26, 6:34 PM CDT | Special Weather Statement | OHX | Williamson | 26 min |
| Apr 26, 6:41 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
| Apr 26, 6:43 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Williamson | 32 min |
| Apr 26, 6:45 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Robertson | 30 min |
| Apr 26, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 26 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.